# SDR TRBA2010140

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 20,817 hours, 24,455 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN W/E2 RUNNING NR2 BLEED AND NR2 PAC ON, TEMP SEL TO HEAT WAS ABLE TO CLEAR A LITTLE W/BOTH PACS IN COOL.  PERFORMED OPS CHECK OF TEMPERTURE CONTROL SYS IAWJIC 21-6-00.  NORMAL OPERATION NOTED.
